Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Jordan operators in infinite dimensions and Sturm Liouville conjugate point theory


Author: J. William Helton
Journal: Bull. Amer. Math. Soc. 78 (1972), 57-61
MSC (1970): Primary 4730, 4740, 3442; Secondary 4760
MathSciNet review: 0285926
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4730, 4740, 3442, 4760

Retrieve articles in all journals with MSC (1970): 4730, 4740, 3442, 4760


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-12850-7
PII: S 0002-9904(1972)12850-7